# SDR RAIA981022

- Difficulty date: October 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 856
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Transducer
- Part number: 8972605
- Condition: Failed
- Location: Lt Engine
- Part time: 4,011 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLT 7334 - STL - DURING RUNUP FOR TAKEOFF, LEFT EGT GAUGE ERRATIC.  MAINTENANCE REPLACED LEFT DELTA P/P BOX.  (M)
